| Model Number |
364499 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2020
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a calcified lesion in the riva.Upon stent deployment and device withdrawal it was noticed that the stent has been dislodged from the delivery balloon and stayed on the guidewire.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the returned stent is severely deformed and elongated over its entire length.The stent is still entangled with the wire with which the stent was extracted from the patient.The delivery system of the complaint instrument was not returned.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.